Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Harmonic analysis on some generalized Gelfand pairs attached to Heisenberg groups

Tom 241 / 2018

Fernando Levstein, Linda Saal Studia Mathematica 241 (2018), 135-158 MSC: Primary 43A80; Secondary 35A08. DOI: 10.4064/sm8592-5-2017 Opublikowany online: 20 November 2017

Streszczenie

Let $H_n$ be the $2n+1$-dimensional Heisenberg group. We consider the generalized Gelfand pairs $(\mathbb {R}^*\ltimes H_1,\mathbb {R}^*)$ and $((\mathbb {R}_{ \gt 0}\times \mathrm {SO}(n))\ltimes H_n, \mathbb {R}_{ \gt 0}\times \mathrm {SO}(n))$ for $n\ge 2$. We describe the spherical distributions corresponding to these pairs and we obtain inversion formulæ in terms of them for the spaces of Schwartz functions on $\mathbb {R}^{2n}$ and $H_n$. We use the Tengstrand transform to compute the spherical distributions for $n=1$ explicitly.

Autorzy

  • Fernando LevsteinFacultad de Matemática Astronomía y Física
    Universidad Nacional de Córdoba
    Córdoba, Argentina
    e-mail
  • Linda SaalFacultad de Matemática Astronomía y Física
    Universidad Nacional de Córdoba
    Córdoba, Argentina

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek